# SDR ASAA2021022534193

- Difficulty date: February 25, 2021
- Submitted: February 27, 2021
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,779 hours, 5,956 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Unknown
- Location: Rt Side Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT ILLUMINATED IN FLIGHT FL 380 EXTINGUISHED AFTER 5 MIN. GROUNDED - YES. NO DEFECT NOTED A/C OK FOR SVC.
